Local convergence of bilinear operator free methods under weak conditions

Thumbnail Image

Date

2018

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We study third-order Newton-type methods free of bilinear operators for solving nonlinear equations in Banach spaces. Our convergence conditions are weaker than the conditions used in earlier studies. Numerical examples where earlier results cannot apply to solve equations but our results can apply are also given in this study. 2018, Drustvo Matematicara Srbije. All rights reserved.

Description

Keywords

Citation

Matematicki Vesnik, 2018, Vol.70, 1, pp.1-11

Endorsement

Review

Supplemented By

Referenced By